# SDR FDEA201111084795

- Difficulty date: November 8, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 61,638 hours, 18,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141N51314
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF SEAT TRACK FROM BS 377 TO 418, RBL 24,  FOUND SEAT TRACK SUPPORT CORRODED.  REMOVED & REPLACED IAW SRM 51-40-02, REV 104.  REPAIR IS CLASSIFIED AS MAJOR.
